# SDR UIEA2016121201001

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,415 hours, 21,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  CLEANED AND RESEATED THE LAMPS IAW AMM 33-51-00-715-200 & BSWPM 20-10-04.  OPS CHECKED GOOD.
